# SDR 99T64R354AR

- Difficulty date: March 29, 1999
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Condition: Damaged
- Location: Pax Door
- Part time: 65,019 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED L-2 DOOR SCUFF PLATE AND INSPECT EXPOSED AREA.  REMOVED SCUFF PLATE, INSPECTED AREA.  NO CORROSION NOTED.  PLUGGED EXISTING HOLES TREATED AND RPIMED PER EO 99-053.  (M)
